WARNING: RETINAL ABNORMALITIES AND POTENTIAL VISION LOSS

• POTIGA can cause retinal abnormalities with funduscopic features similar to those
seen in retinal pigment dystrophies, which are known to result in damage to the
photoreceptors and vision loss.

• Some patients with retinal abnormalities have been found to have abnormal visual
acuity. It is not possible to determine whether POTIGA caused this decreased visual
acuity, as baseline assessments are not available for these patients.

• Approximately one third of the patients who had eye examinations performed after
approximately 4 years of treatment were found to have retinal pigmentary
abnormalities. An earlier onset cannot be ruled out, and it is possible that retinal
abnormalities were present earlier in the course of exposure to POTIGA. The rate of
progression of retinal abnormalities and their reversibility are unknown.

• POTIGA should only be used in patients who have responded inadequately to several
alternative treatments and for whom the benefits outweigh the potential risk of vision
loss. Patients who fail to show substantial clinical benefit after adequate titration should
be discontinued from POTIGA.

• All patients taking POTIGA should have baseline and periodic (every 6 months)
systematic visual monitoring by an ophthalmic professional. Testing should include
visual acuity and dilated fundus photography. Additional testing may include
fluorescein angiograms (FA), ocular coherence tomography (OCT), perimetry, and
electroretinograms (ERG).

• If retinal pigmentary abnormalities or vision changes are detected, POTIGA should be
discontinued unless no other suitable treatment options are available and the benefits of
treatment outweigh the potential risk of vision loss.